Communications in Mathematical Physics

, Volume 4, Issue 2, pp 77–91

Collision cross sections in terms of local observables

  • H. Araki
  • R. Haag
Article

DOI: 10.1007/BF01645754

Cite this article as:
Araki, H. & Haag, R. Commun.Math. Phys. (1967) 4: 77. doi:10.1007/BF01645754

Abstract

Asymptotic relations for matrix elements of quasilocal operators are given which generalize and extend the Lehmann-Symanzik-Zimmermann relations. These relations allow the simulation of a coincidence arrangement of particle detectors in the mathematical frame of the theory and thereby the expression of collision cross sections in terms of expectation values of observables.

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • H. Araki
    • 1
  • R. Haag
    • 1
  1. 1.Department of PhysicsUniversity of IllinoisUrbana
  2. 2.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan